1 doctor weighed in:

Any bad side effects on quinapril?

1 doctor weighed in
Dr. Dan Fisher
Internal Medicine

In brief: Yes.

All meds have potential side effects.
About 10% of patients get dry low level cough, some will get a dose related increase in serum potassium and creatinine levels. Less commonly some will get angioedema ( painless swelling usually in the face). The real concern is precipitating renal failure if you become dehydrated - i.e. Taking nonsteroidal anti inflammatory medications, acei and diuretics.

In brief: Yes.

All meds have potential side effects.
About 10% of patients get dry low level cough, some will get a dose related increase in serum potassium and creatinine levels. Less commonly some will get angioedema ( painless swelling usually in the face). The real concern is precipitating renal failure if you become dehydrated - i.e. Taking nonsteroidal anti inflammatory medications, acei and diuretics.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Read more answers from doctors